MAUDE Adverse Event Report: AIRSCULPT; LASER FOR DISRUPTION OF ADIPOCYTE CELLS FOR AESTHETIC USE

AIRSCULPT; LASER FOR DISRUPTION OF ADIPOCYTE CELLS FOR AESTHETIC USE
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 12/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Had a full abdominal liposuction with the new elite airsculpt device and 5 days later, i'm experiencing back pain and i have a huge protrusion/swelling at my lower abdomen that's also painful to touch.It also looks deformed.Was promised minimally invasive procedure with capability to return to work in just 2 days.That's not true.I'm hurting and it's not getting better and the site refuses to answer any questions about the procedure or what i should expect.The procedure was done at elite body sculpting and procedure by dr.(b)(6).Fda safety report id# (b)(4).

Brand Name
AIRSCULPT
Common Device Name
LASER FOR DISRUPTION OF ADIPOCYTE CELLS FOR AESTHETIC USE
MDR Report Key13196286
Report NumberMW5106519
Device Sequence Number1686235
Product Code PKT
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other;
Patient Age43 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American